# SDR DALA2025020600929

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0795520) TRANSITION PANEL AT STA.500 (R/H SIDE) INSIDE FWD CARGO COMPARTMENT HAS (1) AREA OF CORROSION. REPAIRED IAW B737 SRM 53-00-53-2R-5.
